# SDR 98ZZZX1925

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6539B
- Make and model: Cessna 172A
- Aircraft serial: 47730
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05131828
- Condition: Cracked
- Location: Cockpit
- Part time: 4,180 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RIGHT CONTROL YOKE CRACKED, BUT TAPED OVER.  REPLACED YOKE WITH SERVICEABLE UNIT.
